| Model Number |
M006L8406931 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a holep procedure, the tip of two fibers were fractured.A third fiber was used to complete the procedure with no patient complications to report.This report is for the second broken fiber.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.